Applied Mathematics

Applied Mathematics is an open access, peer-reviewed scientific journal that publishes original articles, critical reviews, research notes, debate and short reports in all areas of applied mathematics.

Huy Khoai Ha

Editorial Board Member of Applied Mathematics

Professor, Institute of Mathematics, Vietnam Academy of Sciences and Technology, Vietnam

Research Areas



1984Dr. Sc.Steklov Institute of Mathematics, Moscow
1978Ph.DSteklov Institute of Mathematics, Moscow
1967B.s.Hanoi University


Fellow, The Academy of Sciences for the Developing World (TWAS)
Member of the Editorial Board of Acta Mathematica Vietnamica
Member of the Editorial Board of Vietnam Journal of Mathematics
Director of the Institute of mathematics, Vietnam Academy of Sciences and Technology (2001-2007)
Member of the State Committee for Professor title promotion, Chairman of the Mathematics Section
Member of the Scientific Committee of the National foundation for science and technology development

Publications: Conferences/Workshops/Symposiums/Journals/Books

[1]  (with Nguyen Van Khue), Holomorphic mappings on Banach analytic manifolds. Func. Analyz i ego Priloz., T.4, N.4, 1973 (in russian).
[2]  On p-adic Interpolation. Mat. Zametki, t.26, 1, 1979 (in russian).
[3]  On p-adic L-functions associated to elliptic curves. Mat. Zametki, t.26, 2, 1979 (in russian).
[4]  On p-adic meromorphic function. Duke Math. J., Vol. 50, 1983.
[5]  (with My Vinh Quang) p-adic Nevanlinna Theory. Lecture Notes in Math. 1351, 138-152.
[6]  La hauteur des fonctions holomorphes p-adiques de plusieurs variables. C. R. A. Sc. Paris, 312, 1991, 751-754.
[7]  La hauteur d'une suite de points dans $C_p^k$ et l'interpolation des fonctions holomorphes de plusieurs variables. C. R. A. Sc. Paris, 312, 1991, 903-905.
[8]  Sur les series L associ\'ees aux formes modulaires. Bull. Soc. math. France, t. 120, 1992, 1-13.
[9]  (with Nguyen Van Khue) Finite codimensional subalgebras of Stein algebras and semiglobally Stein algebras. Trans. AMS, 1992, 503-509
[10]  (with Mai Van Tu) p-adic Nevanlinna-Cartan Theorem, Internat. J. Math, Vol.6, N.5, 1995, 710-731.
[11]  Hyperbolic surfaces in $P^3(C)$, Proc. Amer. Math. Soc., Vol. 125, 1997, pp. 3527-3532.
[12]  (with Ta Thi Hoai An) On uniqueness Polynomials and bi-URS for p-adic Meromorphic Functions. J. Number Theory, 87, 211-221 (2001).